Alert archive / Oregon / Wind Advisories in 2011
Wind Advisory 37, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Nov 26, 2011, 9:39 AM PST for Union County, Oregon. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 9:39 AM PST (17:39 UTC)
- Expired
- Nov 27, 2011, 7:00 PM PST
- In force
- 33 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 5.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
243 WWUS76 KPDT 261739 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 939 AM PST SAT NOV 26 2011 ORZ049-270145- /O.NEW.KPDT.WI.Y.0037.111126T1739Z-111128T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 939 AM PST SAT NOV 26 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST SUNDAY FOR THE GRANDE RONDE VALLEY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR THE GRANDE RONDE VALLEY WHICH IS IN EFFECT UNTIL 7 PM PST SUNDAY. * TIMING: WINDS WILL BEGIN TODAY IN THE SOUTHERN GRANDE RONDE VALLEY INCLUDING LADD AND PYLES CANYONS AND THE TOWN OF UNION. WINDS WILL INCREASE IN THE REST OF THE GRANDE RONDE VALLEY AFTER MIDNIGHT. * WINDS: 30 TO 40 MPH WITH GUSTS TO 55 MPH. * IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS WITH SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG I-84 NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 NEAR UNION AND HOT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
6 follow-up statements
975 WWUS76 KPDT 262157 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 157 PM PST SAT NOV 26 2011 ORZ049-270600- /O.CON.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 157 PM PST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY FOR THE GRANDE RONDE VALLEY... A WIND ADVISORY BELOW 10000 FEET REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY. * TIMING: WINDS HAVE DELEVLOPED IN THE SOUTHERN GRANDE RONDE VALLEY INCLUDING LADD AND PYLES CANYONS AND THE TOWN OF UNION. WINDS WILL INCREASE IN THE REST OF THE GRANDE RONDE VALLEY AFTER MIDNIGHT. * WINDS: 30 TO 40 MPH WITH GUSTS TO 55 MPH. * IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS WITH SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG I-84 NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 NEAR UNION AND HOT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
036 WWUS76 KPDT 262222 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 222 PM PST SAT NOV 26 2011 ORZ049-270630- /O.CON.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 222 PM PST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY. * TIMING: WINDS HAVE DELEVLOPED IN THE SOUTHERN GRANDE RONDE VALLEY INCLUDING LADD AND PYLES CANYONS AND THE TOWN OF UNION. WINDS WILL INCREASE IN THE REST OF THE GRANDE RONDE VALLEY AFTER MIDNIGHT. * WINDS: 30 TO 40 MPH WITH GUSTS TO 55 MPH. * IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS WITH SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG I- 84 NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 NEAR UNION AND HOT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
120 WWUS76 KPDT 270522 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 922 PM PST SAT NOV 26 2011 ORZ049-271330- /O.CON.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 922 PM PST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST SUNDAY. * TIMING: VERY WINDY CONDITIONS HAVE DEVELOPED IN THE SOUTHERN GRANDE RONDE VALLEY INCLUDING LADD AND PYLES CANYONS AND THE TOWN OF UNION. WINDS WILL INCREASE OVER THE REMAINDER OF THE GRANDE RONDE VALLEY AFTER MIDNIGHT. * WINDS: SOUTHERLY WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL OCCUR SUNDAY MORNING. * IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS WITH SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG INTERSTATE 84 NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 NEAR UNION AND HOT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
024 WWUS76 KPDT 271226 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 426 AM PST SUN NOV 27 2011 ORZ049-272030- /O.CON.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 426 AM PST SUN NOV 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN GRANDE RONDE VALLEY INCLUDING LADD AND PYLES CANYONS AND THE TOWN OF UNION. WINDS WILL INCREASE OVER THE REMAINDER OF THE GRANDE RONDE VALLEY DURING THE DAY TODAY. * WINDS: SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL OCCUR THIS MORNING. * IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS WITH SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG INTERSTATE 84 NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 NEAR UNION AND HOT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
812 WWUS76 KPDT 271808 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1008 AM PST SUN NOV 27 2011 ORZ049-280300- /O.CON.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1008 AM PST SUN NOV 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: VERY WINDY CONDITIONS WILL CONTINUE IN THE SOUTHERN GRANDE RONDE VALLEY INCLUDING LADD AND PYLES CANYONS AND THE TOWN OF UNION. * WINDS: SOUTHERLY WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL OCCUR THIS MORNING. * IMPACTS: TRAVELERS SHOULD BE PREPARED FOR INCREASING WINDS WITH SUDDEN HIGHER WIND GUSTS...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. THE HIGHEST WIND GUSTS WILL BE ALONG INTERSTATE 84 NEAR LADD AND PYLES CANYONS AND HIGHWAY 203 NEAR UNION AND HOT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
966 WWUS76 KPDT 280248 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 648 PM PST SUN NOV 27 2011 ...WINDS CONTINUE TO DIMINISH ACROSS THE GRANDE RONDE VALLEY THIS EVENING... ORZ049-280400- /O.EXP.KPDT.WI.Y.0037.000000T0000Z-111128T0300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 648 PM PST SUN NOV 27 2011 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. WINDS STILL REMAIN BREEZY THIS EVENING ACROSS THE GRANDE RONDE VALLEY...BUT HAVE FALLEN BELOW ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 26, 8:18 AM PST, 1 hour 21 minutes earlier.
Area forecast discussion, Nov 26, 8:18 AM PST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 818 AM PST SAT NOV 26 2011 .UPDATE...MOSTLY CLOUDY SKIES ARE OVER EASTERN WASHINGTON AND OREGON. A FEW SHOWERS ARE ON RADAR IN THE WASHINGTON CASCADES. TEMPERATURES IN THE EAST SLOPES OF THE WASHINGTON CASCADES ARE BETWEEN 26 AND 33 AT 8 AM. A FREEZING RAIN ADVISORY HAS BEEN ISSUED FOR THIS AREA UNTIL NOON DUE TO WARM AIR OVERRUNNING THE SURFACE NEAR FREEZING TEMPERATURES. IF TEMPERATURES WARM UP MAY CANCEL EARLY BUT EXPECT SLOWLY RISING TEMPERATURES WITH POCKETS OF COLD AIR WHERE FREEZING RAIN IS POSSIBLE. THE REST OF THE AREA WILL BE UNDER THE INFLUENCE OF A BUILDING RIDGE WITH DRY CONDITIONS. COONFIELD && .PREV DISCUSSION... /ISSUED 259 AM PST SAT NOV 26 2011/ SHORT TERM...TODAY THROUGH MONDAY...HIGH PRESSURE ALOFT WILL CONTINUE TO BUILD OVER THE REGION TODAY AND THEN PERSIST THROUGH SUNDAY. HOWEVER THERE IS SOME MOISTURE PENETRATING THE HIGH PRESSURE ALONG THE SOUTHERN AND CENTRAL WASHINGTON CASCADE EAST SLOPES THIS MORNING. TEMPERATURES THERE ARE NEAR TO SLIGHTLY BELOW FREEZING WITH WARMER AIR ABOVE. AS A RESULT SOME FREEZING RAIN CAN BE EXPECTED THERE THIS MORNING...AND THEREFORE A FREEZING RAIN ADVISORY HAS BEEN ISSUED AND WILL REMAIN IN PLACE THROUGH THIS MORNING. ELSEWHERE IN THE FORECAST AREA FAIR CONDITIONS WILL PREVAIL TODAY AND SUNDAY. ON SUNDAY NIGHT A NEW WEATHER SYSTEM WILL MOVE INTO THE REGION IN THE FORM OF A WARM FRONT SUNDAY NIGHT AND THEN A COLD FRONT ON MONDAY. THIS NEXT SYSTEM WILL NOT HAVE A WHOLE LOT OF MOISTURE WITH IT BUT WILL HAVE LIKELY POPS IN THE MOUNTAINS WITH CHANCE ELSEWHERE. SNOW LEVELS WILL BE FAIRLY HIGH SO MOST OF THE PRECIPITATION WILL FALL AS RAIN EXCEPT FOR THE HIGHEST PEAKS...ABOVE PASS LEVELS SUNDAY NIGHT AND MONDAY. ONE OTHER CONCERN IS TIGHTENING PRESSURE GRADIENTS IN THE GRANDE RONDE VALLEY DURING THE NEXT TWO DAYS. THIS WILL CAUSE SOUTH TO SOUTHEAST WINDS TO INCREASE THERE. AT THIS TIME IT LOOKS LIKE THE WINDS WILL BE JUST UNDER ADVISORY CRITERIA BUT IT WILL NOT TAKE MUCH FOR THEM TO GO OVER THE ADVISORY CRITERIA AND THIS WILL NEED TO BE MONITORED CLOSELY. LONG TERM...MONDAY NIGHT THROUGH FRIDAY...MID/UPPER LEVEL HIGH PRESSURE WILL BE OVER THE FORECAST AREA MONDAY NIGHT AND TUESDAY FOR DRY CONDITIONS. TUESDAY NIGHT AND WEDNESDAY THE 00Z GFS AND ECMWF RUNS SHOW TIMING DIFFERENCES IN TERMS OF WHEN EACH MODEL BRINGS A MID/UPPER LEVEL TROUGH THROUGH THE FORECAST AREA. THE ECMWF IS SLOWER AND THE GFS IS FASTER IN MOVING THE TROUGH ACROSS THE REGION. THE GFS EXITS THE TROUGH INTO IDAHO AFTER MIDNIGHT ON TUESDAY NIGHT WHEREAS THE ECMWF TAKES THE TROUGH ACROSS THE FORECAST AREA ON WEDNESDAY. IN ANY EVENT A FAST MOVING COLD FRONT WILL LIKELY MOVE THROUGH THE FORECAST AREA ON WEDNESDAY MORNING WITH OROGRAPHIC SNOW SHOWERS CONTINUING THROUGH THE DAY IN THE MOUNTAINS OF CENTRAL AND NE OREGON AND SE WASHINGTON. WEDNESDAY NIGHT THE ECMWF TAKES THE TROUGH SOUTHWARD INTO NORTHERN CALIFORNIA AND CLOSES IT OFF INTO A MID/UPPER LOW PRESSURE SYSTEM...WHICH KEEPS WRAP AROUND MOISTURE IN CENTRAL AND EAST CENTRAL OREGON. THE GFS BUILDS A MID/UPPER LEVEL RIDGE INLAND OVER THE INTERIOR PACIFIC NORTHWEST FOR DRY CONDITIONS. I SPLIT THE DIFFERENCE AND KEPT A SLIGHT CHANCE OF SNOW SHOWERS IN THE BLUE MOUNTAINS...THE WALLOWA MOUNTAINS AND IN GRANT COUNTY FOR WEDNESDAY NIGHT. THURSDAY THE MODELS ARE IN GOOD AGREEMENT SHOWING AMPLIFYING MID/UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDING OVER THE REGION AND REMAINING IN PLACE THROUGH FRIDAY FOR DRY CONDITIONS. POLAN AVIATION...12Z...VFR CONDITIONS WILL OCCUR FOR THE NEXT 24 HOURS. CLOUDS WILL THICKEN THROUGH THIS AFTERNOON TO BKN-OVC CLOUD BASES WITH CIGS MAINLY AT/ABOVE 7000 FT AGL AT ALL TAF SITES. THE WARM FRONT WILL LIFT NORTH INTO B.C. TODAY...AND ONLY HIGH LEVEL CIRRUS IS EXPECTED THIS EVENING. WINDS WILL BE LESS THAN 15 KNOTS FOR THE NEXT 24 HOURS. POLAN && .PRELIMINARY POINT TEMPS/POPS... PDT 48 34 53 37 / 10 0 10 70 ALW 47 37 51 39 / 10 0 10 70 PSC 46 33 51 34 / 10 0 20 50 YKM 40 33 46 29 / 10 10 30 30 HRI 47 31 52 35 / 10 0 20 60 ELN 40 33 44 30 / 30 10 30 30 RDM 51 34 52 31 / 0 0 20 40 LGD 43 34 45 35 / 10 0 10 70 GCD 45 33 44 35 / 0 0 10 50 DLS 45 37 49 37 / 10 10 30 50 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...FREEZING RAIN ADVISORY UNTIL NOON PST TODAY WAZ520. && THREAT INDEX TODAY : GREEN SUNDAY : GREEN MONDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 76/90/90
Hazardous weather outlook, Nov 26, 5:00 AM PST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PST SAT NOV 26 2011
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
271245-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PST SAT NOV 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SNOW AND FREEZING RAIN
EAST SLOPES OF THE WASHINGTON CASCADES
A MIXTURE OF LIGHT SNOW...SLEET AND FREEZING RAIN WILL FALL OVER THE
CENTRAL WASHINGTON CASCADE EAST SLOPES THIS MORNING. THOUGH THE
PRECIPITATION WILL BE LIGHT THERE WILL BE ENOUGH TO CAUSE SLICK
DRIVING CONDITIONS...ESPECIALLY AS THE PRECIPITATION CHANGES OVER TO
FREEZING RAIN. A FREEZING RAIN ADVISORY IS IN EFFECT ALONG THE
CENTRAL WASHINGTON CASCADE EAST SLOPES THROUGH THIS MORNING. ALL
PRECIPITATION WILL CHANGE OVER TO RAIN BY AFTERNOON. ELSEWHERE IN
THE FORECAST AREA HIGH PRESSURE ALOFT WILL KEEP DRY AND FAIR
CONDITIONS THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
ANOTHER WEATHER SYSTEM AND A COLD FRONT WILL ARRIVE BY LATE SUNDAY
AND CONTINUE INTO MONDAY. THIS WILL BE FOLLOWED BY A BRIEF BREAK IN
THE WEATHER BEFORE THE NEXT SYSTEM FOLLOWS IT BY THE MIDDLE OF NEXT
WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.